# SDR DALA2018030201333

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 82,138 hours, 37,432 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT THE L2 DOOR DROPPED OUT OF BUSTLE.  R & R THE DOOR SLIDE IAW WC 2566-9001-2L OK FOR SERVICE.
